# SDR CA960729015

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 350A21106605
- Condition: Cracked
- Location: Inboard Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H SHOCK MOUNT ASSEMBLY CRACKED.
